It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board

Klonopin withdrawal




Post New Thread   Reply Reply
LinkBack Thread Tools Search this Thread
Old 09-15-2017, 05:33 AM   #1
Teresa505
Newbie
(female)
 
Join Date: May 2013
Posts: 5
Teresa505 HB User
Klonopin withdrawal

I have been taking klonopin for about a month, I have to stop taking it because it's lowering my serotonin to much. I am afraid of withdrawal symptoms. I'm going to my doctor today to discuss this, I have asked him if I could be switched to gabapentin. Has anyone else used gabapentin for klonopin withdrawal?

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 07:32 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2017 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!